# SDR SWIA971833

- Difficulty date: June 25, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 11,916 hours, 16,615 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN EMERGENCY LIGHT ON RIGHT FORWARD EXIT BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT HAND OVERWING EMERGENCY EXIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  (P/N 10130115) MR #24634.
